# SDR DALA2025091206740

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 74,764 hours, 29,576 cycles
- Engine: Pwa PW2037
- Engine time: 75,771 hours, 24,644 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION TO THL DUE TO LEFT ENGINE FAIL. CREW FELT A SHUDDER FOLLOWED BY OIL TEMP RISE TO RED, AND OIL FILTER MESSAGE. FOLLOWED QRH AND SHUTDOWN ENGINE.   FOUND METAL ON ALL CHIP DETECTORS, REMOVED AND REPLACED ENGINE.
